MathSciNet Relay Station
MathSciNet bibliographic data
MR966608 (89k:58269) 58G10 (58C50 58G12 58G20)
Bismut, Jean-Michel; Cheeger, Jeff $\eta$-invariants and their adiabatic limits. J. Amer. Math. Soc. 2 (1989), no. 1, 33–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement